RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 1, Pages 44–47 (Mi adm505)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On stable finiteness of group rings

K. Dykemaa, K. Juschenkob

a Department of Mathematics, Texas A&M University
b Department of Mathematics, Northwestern University, Evanston, IL

Abstract: For an arbitrary field or division ring $K$ and an arbitrary group $G$, stable finiteness of $K[G]$ is equivalent to direct finiteness of $K[G\times H]$ for all finite groups $H$.

Keywords: Kaplansky's Direct Finiteness Conjecture, stable finiteness.

Funding Agency Grant Number
National Science Foundation DMS-0901220
DMS-1202660
Research supported in part by NSF grants nos. DMS-0901220 and DMS-1202660.


Full text: PDF file (264 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20C07
Received: 06.12.2014
Revised: 06.12.2014
Language:

Citation: K. Dykema, K. Juschenko, “On stable finiteness of group rings”, Algebra Discrete Math., 19:1 (2015), 44–47

Citation in format AMSBIB
\Bibitem{DykJus15}
\by K.~Dykema, K.~Juschenko
\paper On stable finiteness of group rings
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 44--47
\mathnet{http://mi.mathnet.ru/adm505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000209846200005}


Linking options:
  • http://mi.mathnet.ru/eng/adm505
  • http://mi.mathnet.ru/eng/adm/v19/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Iovanov, A. Sistko, “On the Toeplitz-Jacobson algebra and direct finiteness”, Groups, Rings, Group Rings, and Hopf Algebras, Contemporary Mathematics, 688, eds. J. Bergen, S. Catoiu, W. Chin, Amer. Math. Soc., 2017, 113–124  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:94
    Full text:34
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019